# SDR SWAA2012111509389

- Difficulty date: October 23, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 31,824 hours, 18,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A870120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT EXT POWER DOOR CUTOUT AFT SIDE IN THE INTERNAL DOUBLER.  REPAIRED PER SWA EA 1-A53-9269.
